# SDR FDKA2010012700016

- Difficulty date: January 27, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 20,262 hours, 18,512 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY WAY & DOOR EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED BATTERY CHARGER ASSY, OPS CHECK NORMAL.
